# SDR NOCA08307

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- Engine: Pwa PW4060
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 3460001222
- Part serial: 16595F1
- Condition: Discharged
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FIRE BOTTLE ACCIDENTALLY DISCHARGED IN LEJ.  REMOVED AND REPLACED APU FIRE BOTTLE IAW AMM 26-22-02.  SYSTEM CHECKS NORMAL.
